# SDR ASAA2022072939273

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 49,025 hours, 14,383 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED WHEN RECALL IS PUSHED. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONT BITE TEST REF B737-800 AMM 21-61-00-700-806-002 FOUND TCV FAULT ON CONTROLLER #2. FAULT CLEARS. NO FURTHER DEFECTS NOTED.
